# SDR 2001F00178

- Difficulty date: July 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: 69179571
- Condition: Out Of Adj
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN GEAR DOOR WILL NOT LOCK UP POSITION.  GEAR INDICATED DOWN AND LOCKED WHEN CYCLED.  PERFORMED ALL COMPANY PROCEDURES AND CHECKLIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  ADJUSTED AND RESECURED FORWARD LEFT MAIN GEAR DOOR HINGE PLATE.  LUBRICATED MAIN GEAR AND DOORS.  JACKED AIRCRAFT.  OPS CHECK OF GEAR GOOD.  (M)
